MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt265 breathing circuit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the japan reported that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Section d1: brand name updated.Section h11: method: the subject rt265 infant dual-heated evaqua2 breathing circuit was received at fisher & paykel (f&p) healthcare in new zealand for evaluation, where it was visually inspected and leak tested.Results: visual inspection found no physical damage to the breathing circuit.Leak testing confirmed the presence of a leak.Further inspection of the device identified a deformity on the duckbill slit, which was determined to be the source of the leak.Conclusion: the reported leak was confirmed, and was due to a deformity in the duckbill slit on the swivel connector of the circuit.The user instructions that accompany the rt265 infant dual-heated evaqua2 breathing circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all time.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23985334
Report Number9611451-2026-00083
Device Sequence Number11919861
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103683681(11)250320(17)300320
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103683681
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown